# SDR SWAA2018031520418

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 41,197 hours, 24,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLASHLIGHT STRAP BROKEN.  R & R THE STRAP IAW AMM.
